# SDR SWAA2025041725373

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N8904L
- Make and model: Boeing 737-8
- Aircraft serial: 68117
- Aircraft time: 5,221 hours, 2,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY FLASHLIGHTS UNDER FWD F/A JUMPSEAT DO NOT TEST - NO GREEN LIGHT <[01].  RESEATED FLASHLIGHT UNDER FWD F/A OPS CHECK OK IAW AMM 25-64-00.
